# SDR DALA2022032301930

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 57,012 hours, 26,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 CRACK IN FR4 RH LATERAL WINDOW FRAME VERTICAL STIFFNER. AD 2020-06-01. CORRECTIVE ACTION: COMPLIED WITH DELTA WORK CARD AMDS 5311-01230-01B. (7783049)
